# SDR SWIA202158212

- Difficulty date: March 25, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR RH AFT STOP FITTING ON FUSELAGE GOUGED.     (C-CHECK RO 5/16/2021)    AVIONICS BAY DOOR RH AFT STOP FITTING FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED WITH NEW AVIONICS BAY DOOR STOP FITTING REF CRJ200 SRM 51-41-02
